Leibniz's laws of continuity and homogeneity

Mikhail G. Katz, David M Sherry

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1550-1558
Number of pages9
JournalNotices of the American Mathematical Society
Volume59
Issue number11
DOIs
StatePublished - Dec 2012

Fingerprint

Homogeneity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Leibniz's laws of continuity and homogeneity. / Katz, Mikhail G.; Sherry, David M.

In: Notices of the American Mathematical Society, Vol. 59, No. 11, 12.2012, p. 1550-1558.

Research output: Contribution to journalArticle

@article{6913a863c1ec472aa01e366c75a5c33b,
title = "Leibniz's laws of continuity and homogeneity",
author = "Katz, {Mikhail G.} and Sherry, {David M}",
year = "2012",
month = "12",
doi = "10.1090/noti921",
language = "English (US)",
volume = "59",
pages = "1550--1558",
journal = "Notices of the American Mathematical Society",
issn = "0002-9920",
publisher = "American Mathematical Society",
number = "11",

}

TY - JOUR

T1 - Leibniz's laws of continuity and homogeneity

AU - Katz, Mikhail G.

AU - Sherry, David M

PY - 2012/12

Y1 - 2012/12

UR - http://www.scopus.com/inward/record.url?scp=84869382920&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84869382920&partnerID=8YFLogxK

U2 - 10.1090/noti921

DO - 10.1090/noti921

M3 - Article

VL - 59

SP - 1550

EP - 1558

JO - Notices of the American Mathematical Society

JF - Notices of the American Mathematical Society

SN - 0002-9920

IS - 11

ER -